# SDR IPXA2014060683217

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N10052
- Part serial: 00448
- Condition: Inoperative
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO GEAR LIGHT AND GEAR DISAGREE EICAS MESSAGE.  RAN CHECKLIST. NO RELIEF. RETURNED TO DEPARTURE.  NO EMERGENCY.  R & R NLG LOCK ACTUATOR IAW AMM 32-34-004-002 AND 009. C/W NLG LOCK ACT OPS AND LEAK CK IAW AMM 32-34-00/501.
